# SDR QXEA2013061901105

- Difficulty date: June 19, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 24,003 hours, 24,498 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLAT BULKHEAD HAS AREAS OF MISSING TEDLAR MULTIPLE DENTS AND CORROSION. REMOVED CORROSION IAW SRM 51-21-00-00-02.  REMOVED AREA OF DISBOND IAW SRM 51-14-00-02-05 MIN REMAINING THICKNESS .034 IAW NTM 51-00-04-910-801 PT 1. CONFIRMED AFFECTED AREA CRACK FREE IAW NTM 51-00-06-910-801.  NO FURTHER DISBONDS NOTED IAW NTM 51-00-04-910-801, PT1. AREAS OUTSIDE CUT THAT WERE BLENDED WERE FOUND IN LIMITS IAW RD 8/4-25-310.  ALODINED IAW RD 8/4-25-310.  FABRICATED PACKER, DOUBLER, MATCH DRILLED AND INSTALLED REPAIR IAW RD 8/4-25-310.  RESTORED SURFACE PROTECTION IAW RD 8/4-25-310.
